# SDR ASOA20130602044

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 33,503 hours, 25,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX THE GALLEY OVERHEAD AND COCKPIT STEP EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX REPLACED THE NR 1 EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
